| Model Number |
550AVHCT |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the blood parameter monitor (bpm) displayed a low partial pressure of carbon dioxide (pco2) value.The first calibration the pco2 value was 25 millimeters of mercury (mmhg) while the blood gas was 44 mmhg.It took the bpm approximately 15 minutes to display a value that was close to the actual value.After a second recalibration, the device was used for the remainder of the case with a value that was approximated.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was not verifiable since the product was not returned for evaluation or testing.Multiple diligence attempts for part return were unsuccessful.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.